Branched covers and matrix factorizations
نویسندگان
چکیده
Abstract Let be a regular local ring and non‐zero element of . A theorem due to Knörrer states that there are finitely many isomorphism classes maximal Cohen–Macaulay (CM) ‐modules if only the same is true for double branched cover , is, hypersurface which defined by in We consider an analogue this statement case instead In particular, we show hypersurface, refer as ‐fold has finite CM representation type if, up isomorphism, indecomposable matrix factorizations with factors. As result, give complete list polynomials property characteristic zero. Furthermore, reduced correspond Ulrich modules over
منابع مشابه
Constructing Simplicial Branched Covers
Izmestiev and Joswig described how to obtain a simplicial covering space (the partial unfolding) of a given simplicial complex, thus obtaining a simplicial branched cover [Adv. Geom. 3(2):191-255, 2003]. We present a large class of branched covers which can be constructed via the partial unfolding. In particular, for d ≤ 4 every closed oriented PL d-manifold is the partial unfolding of some pol...
متن کاملRiordan group approaches in matrix factorizations
In this paper, we consider an arbitrary binary polynomial sequence {A_n} and then give a lower triangular matrix representation of this sequence. As main result, we obtain a factorization of the innite generalized Pascal matrix in terms of this new matrix, using a Riordan group approach. Further some interesting results and applications are derived.
متن کاملPolynomial Root-Finding Algorithms and Branched Covers
Introduction. The problem of devising optimal methods for numerically approximating the roots of a polynomial has been of interest for several centuries, and is far from solved. There are numerous recent works on root-finding algorithms and their cost, for example, the work of Jenkins and Traub [JT70], Renegar [Ren87], Schönhage [Sch82], and Shub and Smale [SS85, SS86, Sma85]. This list is far ...
متن کاملSurface branched covers and geometric 2-orbifolds
Let Σ̃ and Σ be closed, connected, and orientable surfaces, and let f : Σ̃ → Σ be a branched cover. For each branching point x ∈ Σ the set of local degrees of f at f−1(x) is a partition of the total degree d. The total length of the various partitions is determined by χ(Σ̃), χ(Σ), d and the number of branching points via the Riemann-Hurwitz formula. A very old problem asks whether a collection of ...
متن کاملBranched Cyclic Covers and Finite Type Invariants
This work identifies a class of moves on knots which translate to m-equivalences of the associated p-fold branched cyclic covers, for a fixed m and any p (with respect to the Goussarov-Habiro filtration). These moves are applied to give a flexible (if specialised) construction of knots for which the Casson-Walker-Lescop invariant (for example) of their p-fold branched cyclic covers may be readi...
متن کاملذخیره در منابع من
با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید
ژورنال
عنوان ژورنال: Bulletin of The London Mathematical Society
سال: 2023
ISSN: ['1469-2120', '0024-6093']
DOI: https://doi.org/10.1112/blms.12901